| Model Number |
MMT-551NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error alarm.The customer blood glucose level was unknown.The customer also reported no delivery alarms, slower rewind.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.No unexpected rewind anomalies noted.No excessive no delivery/occlusion alarm noted.No motor error alarm noted.Motor passed motor test.(b)(4).